Study finds possible link between Pfizer’s COVID-19 vaccine and myocarditis in children

READ MORE AT VACCINE NEWS 

A study has found a possible link between myocarditis and Pfizer’s Wuhan coronavirus (COVID-19) vaccine.

While the study has yet to be peer reviewed, it detailed the results of “safety monitoring” of the Pfizer COVID-19 vaccine in children aged five to 17 in the United States. Researchers suggest that further research can help confirm if the vaccine itself causes heart inflammation in children.

For the study, researchers observed 13 potential “health outcomes.” The findings showed that only myocarditis and pericarditis, a similar heart condition, met the threshold for a “statistical signal” in all three databases examined.

The researchers found that the myocarditis/pericarditis signal is “consistent with current evidence and is being further evaluated.”

Even though the research does not prove the causation of heart inflammation after receiving the vaccine, the study findings are grounds for further investigation into whether the Pfizer vaccine can be considered a direct cause of myocarditis and pericarditis among children since it meets the threshold for a safety signal.

According to the scientists, the data was consistent with published literature. Monitoring also “identified a signal for only myocarditis/pericarditis following BNT162b2 [Pfizer] COVID-19 vaccination in children aged 12-17 years.” They added that the method is intended for the “early detection of safety signals.”

Data showed that a signal was observed among this group, but only after the children received the second and third doses of the Pfizer vaccine. Most of the patients studied who had confirmed cases of myocarditis and pericarditis, including 27 whose medical records were obtained for the study, suffered adverse effects within a week of receiving COVID-19 vaccine. (Related: Britain bans COVID vaccine for children under 12, says they are at very low risk of developing severe COVID.)

The scientists observed an elevated rate of myocarditis in the vaccinated in early 2021, with some countries pausing or stopping the administration of mRNA vaccines to young people, especially young males. However, the U.S. continues to vaccinate young people.

Recent guidance from the Food and Drug Administration (FDA) regarding vaccines for children is an approval of the Moderna and Pfizer Bivalent shots that will be used as a single booster dose in younger age groups.

Bivalent means that these vaccines can allegedly protect against variant strands of COVID-19, such as the omicron variant.

Per an Oct. 12 press release from the FDA, the Pfizer-BioNTech’s bivalent COVID-19 vaccine “is authorized for administration at least two months following completion of primary or booster vaccination.”

Myocarditis, pericarditis and COVID-19 vaccines

Myocarditis is inflammation of the heart muscle and pericarditis is inflammation of the pericardium or the tissue surrounding the heart.

In a page last updated on Sept. 27, the Center for Disease Control and Prevention (CDC) said that reported cases of these side effects were more often recorded among adolescents and young adult males.

The CDC also urged adults to seek medical care if they or their children experience any of the specific or general symptoms of myocarditis or pericarditis, particularly if the symptoms are experienced within one week after receiving coronavirus vaccines.

But even after listing the risk of these negative side effects, particularly in young people, the CDC insists that the risks of getting coronavirus outweigh the real risk of these adverse effects. The agency also recommended that people aged six months and older should get vaccinated for COVID-19.

In fact, even though the CDC has said that these adverse effects are rarely reported, many studies published within recent months have revealed that there is a significant risk of heart inflammation among young people who were inoculated with mRNA vaccines.

One study from Thailand showed that at least 30 percent of children who received the Pfizer COVID-19 vaccine experienced heart-related side effects after receiving their second dose.

The CDC then admitted to making several misleading statements about the monitoring of the negative effects linked to the COVID-19 vaccines.

Additional data also highlights a connection between mRNA shots and heart inflammation, disputing the claim that coronavirus itself causes similar side effects. Another recent study also revealed that these vaccines consistently cause cardiovascular damage, leading to a spike in heart-related deaths.

Visit Vaccines.news for more news about COVID-19 vaccines.

Watch the video below to know more about reported myocarditis cases in young people.

 

 

This video is from the GalacticStorm channel on Brighteon.com.

Source: https://vaccines.news/2022-11-10-study-pfizer-covid-vaccine-myocarditis-in-children.html

Leave a Reply

Your email address will not be published. Required fields are marked *